# SDR CA070102004

- Difficulty date: December 19, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 14,427 hours
- Engine: Ge CF343B1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Excess Play
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH (FLAPS FAIL) CAUTION MESSAGE APPEARED WHEN THE CREW SELECTED FLAPS FROM 30 - 45 DEG. ON LANDING.  MAINTENANCE INSPECTED THE A/C FLAP SYSTEM AND FOUND RT AND LT IB FLAP (O/B ACTUATORS HAD EXCESSIVE SIDE PLAY OVER 0.015) IAW AMM 27-53-01-400-801, ALSO RT NR3 AND NR5 FLEX DRIVES FOUND DEFECTIVE.  ALL COMPONENTS WERE REPLACED AND THE A/C WAS RETURNED TO SERVICE UPON A SATISFACTORY TEST FLIGHT .  FLAPS FAILED ON FINAL APPROACH AT 30 DEG.  FURTHER INSP. WAS CARRIED OUT ON THE FLAP SYSTEM AND THE IB NR1 FLAP ACTUATORS WERE REPLACED DUE TO EXCESSIVE FORE AND AFT PLAY AND THE FLAP DRIVE UNIT WAS REPLACED.  THE FLAP SYSTEM WAS RIGGED IAW AMM 27-53-00 AND GROUND/FUNCTION CHECKED SERVICEABLE.  THE A/C WAS
